MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-44-5009
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Synovitis (2094); Osteolysis (2377); Joint Laxity (4526); Implant Pain (4561); Swelling/ Edema (4577); Insufficient Information (4580)
Date of Event 07/21/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documentation that a patient had a left total knee arthroplasty on (b)(6) 2014 and then approximately 7 years, 8 months later experienced a surgical revision procedure on (b)(6) 2022.The revision is reported to be for: joint pain, joint swelling and stiffness, tissue damage, revision surgery, loosening, instability, polyethylene wear, osteolysis, synovitis, and revision with bone graft.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.H6.Investigation results - there is no specific optetrak logic device information provided.The cause of the patient's condition and revision surgery as related to the devices cannot be conclusively determined, insufficient information.The patient has bilateral knee replacements.These devices are used for treatment not diagnosis.There is no other information available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The following sections were updated: a2 a3 g1 h6.The following sections were corrected: b1 b2 d1 d2b d4: catalog number, serial number, udi and expiration date g4:510k h4 h6.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA IMPLANT PSC INSERT, SZ 5, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
MDR Report Key17277352
Report Number1038671-2023-01580
Device Sequence Number12082500
Product Code JWH
UDI-Device Identifier10885862173713
UDI-Public10885862173713
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/21/2021
Device Catalogue Number02-012-44-5009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2023
Supplement Date Received by Manufacturer01/13/2025
Initial Report FDA Received Date07/07/2023
Supplement Report FDA Received Date01/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/24/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR
Patient SexMale